# SDR HEEA084622

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Unit
- Part number: 80511400003
- Part serial: 80011
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR COLLISION AVOIDANCE SYSTEM SHOWS RS232 NR 2 FAIL - ERROR CODE 13 AT STARTUP. TO BE SENT TO VENDOR FOR REPAIR.
